# SDR SIMA20190914006

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 7,499 hours, 4,942 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENHANCED WING TIP SPAR 1 ATTACHMENT FITTING CRACKED. FOUND ON OPEN UP. C/A-PERFORMED REPAIR OF RT ENHANCED WING TIP SPAR 1 ATTACHMENT FITTING IAW ERS-EJ-57MR-1151.
